# SDR OLZA00197

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888DE
- Make and model: Lear 35LEAR
- Aircraft serial: 010
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 66002023
- Condition: Malfunction
- Location: Rt Eng Bleed
- Component: 32144782
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE COULD NOT BE MAINTAINED ABOVE 30,000 FEET.  SUSPECT FAILURE OF HIGH PRESS BLEED CONTROL PORTION OF BLEED VALVE.  INCREASED INSPECTIONS IAW CH36 OF MM.
